Adults and children 12 years of age and over: take 1 tablet every 4 hours while symptoms persist. Do not use more than 6 tablets in any 24-hour period unless directed by a doctor. Children under 12 years of age: do not use because this product contains too much medication for children under this age.
Use this product to temporarily relieve these symptoms associated with hay fever or other upper respiratory allergies, and the common cold:
• runny nose
• itchy, watery eyes
• itching of the nose or throat
• nasal congestion
• sinus pressure
• minor aches and pains
We do not recommend taking Advil® Allergy Sinus if you have an ulcer because of the increased risk of severe stomach bleeding. Please consult your doctor for appropriate advice before taking if you have an ulcer.
Advil® Allergy Sinus contains the decongestant pseudoephedrine. Phenylephrine, and similar drugs such as pseudoephedrine, should be used cautiously by people with diabetes because it may increase blood sugar levels. Diabetes is a serious illness, and no OTC medications should be taken without doctor consultation.
Advil® Cold & Sinus contains the decongestant pseudoephedrine. Phenylephrine, and similar drugs such as pseudoephedrine, should be used cautiously by people with diabetes because it may increase blood sugar levels. Diabetes is a serious illness, and no OTC medications should be taken without doctor consultation.
It’s not recommended to refrigerate the product as the recommended storage condition is between 68 and 77 degrees Fahrenheit. We cannot guarantee the stability of our product if it is not stored according to the recommended storage conditions found on the product packaging.
While it’s not necessary to take Advil® Allergy & Congestion Relief with food, if you find yourself with an upset stomach, consider taking your next dosage with food or milk. Stop using Advil® Allergy & Congestion Relief if your stomach continues to be upset and seek for healthcare and professional help.
These products should not be taken with any other product containing ibuprofen, pseudoephedrine, phenylephrine or chlorpheniramine. There is a drug interaction precaution with monoamine oxidase inhibitors (MAOIs). Don’t take this product while on an MAOI or for 2 weeks after stopping MAOI drug therapy.
Gluten is not added to Advil® products during the manufacturing process. However, we cannot guarantee that minute amounts of gluten or gluten derivatives are not contained in raw materials obtained from various suppliers for our manufacturing process since the end product is not tested for gluten.
Sympathomimetic decongestants such as phenylephrine, which are contained in the Advil® cold, sinus and allergy products, are contraindicated in (should not be taken by) patients who are taking prescription monoamine oxidase inhibitors (MAOI) and in those who have taken MAOIs within the past 2 weeks, as serious health problems can develop. MAOIs include certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease. If you do not know or if you are unsure whether your prescription drug medicine contains an MAOI, ask a doctor or pharmacist before taking this product.
No. Ibuprofen is not habit forming, nor does it demonstrate addictive properties. Withdrawal symptoms have not been observed. Advil® is non-narcotic. Studies indicate that ibuprofen affects the body (peripherally active), but not the brain (it’s not centrally active).